Record number :
750437
Title of article :
Inertial and slow manifolds for delay equations with small delays
Author/Authors :
Carmen Chicone، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
43
From page :
364
To page :
406
Abstract :
Yu.A. Ryabov and R.D. Driver proved that delay equations with small delays have Lipschitz inertial manifolds. We prove that these manifolds are smooth. In addition, we show that expansion in the small delay can be used to obtain the dynamical system on the inertial manifold. This justifies “post-Newtonian” approximation for delay equations.
Keywords :
Functional equation , Delay equation , Inertial manifold , Singular perturbation
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2003
Link To Document :
بازگشت